# SDR AUS20040259

- Difficulty date: April 4, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Airbus A330*
- Engine: Ge CF680
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004545
- Condition: Failed
- Location: Apu Bay
- Part time: 3,723 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) APU FAILED TO START DURING TAXI.
